The analytical solution of the transient radial diffusion equation with a nonuniform loss term - Université de technologie de Compiègne Access content directly
Journal Articles Journal of Geophysical Research Space Physics Year : 2017
No file

Dates and versions

hal-01958899 , version 1 (18-12-2018)

Identifiers

Cite

Vivien Loridan, Jean-Francois Ripoll, Florian de Vuyst. The analytical solution of the transient radial diffusion equation with a nonuniform loss term. Journal of Geophysical Research Space Physics, 2017, 122 (6), pp.5979-6006. ⟨10.1002/2017JA023868⟩. ⟨hal-01958899⟩
39 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More